# SDR GLBA20091030L

- Difficulty date: October 26, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,911 hours, 37,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE A PREVIOUS REPAIR WAS FOUND CRACKED ON THE RIGHT HAND HEAVY ANGLE AT F.S. 303.25. CRACK LENGTH APPROXIMATELY 1". MAINTENANCE REPAIRED THE RIGHT HAND HEAVY ANGLE AND PERFORMED THE REQUIRED RII INSPECTIONS IAW E.O. 09-1900-53-023. MATERIALS UTILIZED ARE LISTE IN THE EO.  MAINTENANCE REPAIRED THE RT HEAVY ANGLE AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-1900-53-023. MATERIALS UTILIZED ARE LISTE IN THE ENGINEERING ORDER.
